Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Use of Azelaic cream for pimples - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   Hello Sir, I have a problem of pimple on my face, how do I get rid of pimples.
Doctor :   Hi
Doctor :   How can i help you?
Doctor :   Ok
Doctor :   Have you used any medicines for this previously?
User :   I need a treatment of pimple on my face
User :   yes its before a long time but not now
Doctor :   Ok
Doctor :   I suggest that you use Azelaic acid cream 20% on your face twice a day for 2-3 months.
Doctor :   You should also try to wash your face twice a day with a mild cleanser.
User :   i wash my face 3-4 time in a day
Doctor :   Ok, I suggest that you reduce it to twice a day
Doctor :   as excess washing may irritate the face.
Doctor :   And increase acne.
User :   some doctor suggest me there is a problem in a blood
Doctor :   Ok
User :   how to clean up impure blood
Doctor :   What blood tests did you get done for this?
Doctor :   What was the diagnosis?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor